PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 1 | 59-67
Tytuł artykułu

On coefficient inequalities in the Carathéodory class of functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some inequalities are proved for coefficients of functions in the class P(α), where α ∈ [0,1), of functions with real part greater than α. In particular, new inequalities for coefficients in the Carathéodory class P(0) are given.
Rocznik
Tom
75
Numer
1
Strony
59-67
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-09-27
poprawiono
2000-02-21
Twórcy
autor
  • Department of Mathematics, Technical University of Rzeszów, W. Pola 2, 35-959 Rzeszów, Poland
Bibliografia
  • [1] C. Carathéodory, Über den Variabilitätsbereich der Koeffizienten von Potenzreihen, die gegebene Werte nicht annehmen, Math. Ann. 64 (1907), 95-115.
  • [2] A. W. Goodman, Univalent Functions, Mariner, Tampa, FL 1983.
  • [3] Z. J. Jakubowski and J. Stankiewicz, On some classes of functions with the special normalizations, Folia Sci. Univ. Tech. Res. 73 (1990), 29-48.
  • [4] M. S. Robertson, On the theory of univalent functions, Ann. of Math. 37 (1936), 374-408.
  • [5] M. S. Robertson, Univalent functions starlike with respect to a boundary point, J. Math. Anal. Appl. 81 (1981), 327-345.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z1p59bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.